# SDR SWIA202266782

- Difficulty date: September 20, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WS58.88 BATT RIB FWD LOWER ATTACH CORRODED (MARKED)      (C-CHECK RO 11/8/2022)    REMOVED AND INSTALLED NEW ANGLE P/N 601R10205-7 REF CRJ200 SRM 51-42-21 & DWG 601R10205 REV F.  / COMPLIED WITH SKYWEST TASK CARD  51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
